HIGHLIGHTS

Open
Grocery Coupons

Grocery Coupons

Members can print free savings coupons

Brain Health Center

Brain Health Center

Learn how to live smart and stay sharp

Amazon Kindle

Amazon Kindle

Members save on e-
readers and tablets

Caring for loved ones?

Caring for loved ones?

Find the resources you need

Drug Search
DRUGS A-Z
Enter a Drug Name Pick from Common Drugs
or
powered by healthline

Brand Name: Tylenol

Generic Name: acetaminophen

It is used to treat mild pain and fever
View All Brands
Priceline Paracetamol, Pharmacist Advice Colourfree Childrens Paracetamol Double Strength, Paracetamol Arrow, Paracetamol Merck, Chem Mart Chemadol Colourfree Children 5-12 Years, Chem Mart Chemadol, Artritol, Benylin Sore Throat, Febridol Infant Drops, Sigma Paracetamol, Q-Pap, Infant Apap, Paracetamol Sandoz Conseil, Aldi Hedanol Paracetamol, Tempra First, Atasol, Terry White Chemists Paracetamol, Pharmacist Formula Paracetamol, Childrens Tylenol, Paraspen, Health Care Chemist Paracetamol Infant Drops Colour Free, Lloydspharmacy Paracetamol Infant, Pharmacist Paracetamol Infant Drops, Counteract Acetaminophen E-S, Dymadon 2-12 Years Colour Free, Non-Aspirin, Geluprane, Tylenol 8 Hour Geltab, Paracetamol Teva, Home Brand Paracetamol, Api Healthcare Colourfree Childrens Paracetamol Double Strength, Sigma Pain Relief, Conacetol, Actamin, Regular Strength Acetaminophen, Calpol Paediatric, Children'S Tylenol Chewable, Paralgin Paracetamol Tabsules, Adprin B, Panadol Osteo, Medinol Under 6, Acetaminophen Extra Strength Cool Ice Caplets, Doliprane, Tylenol Sore Throat Daytime, Anadin Paracetamol, Junior Tylenol Meltaway, Terry White Chemists Colour Free Paracetamol 1-5 Years, T-Painol Extra Strength, Paracets, Pain-Eze Paracetamol Infant Drops, Pediacare Infant Fever Pain Reliever, Paracare, Umphamol, Pain-Eze Paracetamol Infant Drops Colour Free, Pediatrix, Basics Paracetamol, Guardian Paracetamol, Pharmacist Paracetamol Infant Drops Colour Free, Tylenol Caplet Extra Strength, Nortemp, Childrens Panadol 5 - 12 Years Colourfree, Guardian Paracetamol Tabsules, Infant Tempra, Silapap Childrens, Childrens Panadol 5 - 12 Years, Acephen, Paracetamol G Gam, Api Healthcare Coloufree Childrens Paracetamol, Junior Strength Tylenol, Lemsip Max, Pain Reliever Child, Buckleys Complete, Pharmacist Advice Paracetamol Infant Drops, Disprol Paracetamol, Setamol, Chemists Own Paracetamol, Lemsip Headcold, Panadol Rapid Handipak, James Dean Pharmacy Paracetamol, Paralgin, Junior Strength Acetaminophen, Tylenol 8 Hour Caplet, Efferalganodis, Chemists Own Paracetamol Pain And Fever 5 To 12 Years, Children'S Acetaminophen Double Sttrength, Tylenol Gelcap Extra Strength, Tylenol Childrens Paracetamol, Tylenol Regular Strength, Acetaminophen Jr Strength Rapid Tabs, Mapap, Apap Infant Drops, Pharmore Paracetamol, Ordov Febrigesic Paracetamol, Bromo Seltzer, Under Ten Care Infant, Tempra, Mandanol Infant, Your Pharmacy Colourfree Paracetamol Children 1-5 Years, Pediacare Children'S Fever Reducer Pain Reliever, Rex Paracetamol, Efferalgan, Genapap Extra Strength, Chemworld Paracetamol Infant Colour Free, Herron Paracetamol Capseals, Hexal Comfarol, Soul Pattinson Paracetamol, Non-Aspirin Pain Reliever, Febridol, Tylenol Arthritis Geltab, Tempra 3, Savings Paracetamol, Tempra 1, Tempra 2, Expandox, Herron Paracetamol Tabsules, Rp Scherer Paracetamol Liquid-Filled Capsules, Dymadon 1-4 Years Colour -Free, Q-Nol, Infantaire, Childerens Paracetamol Junior, Herron Paracetamol Capseals Handy Pack, Aceta, Pain-Eze, Pediaphen, Tylenol Extra Strength Cool Caplet, Childrens Tylenol Meltaway, Nova Paracetamol, Acetaminophen Extra Strength, Tylenol Rapid Release Gelcap, Parahexal, Soul Pattinson Colour Free Paracetamol Drops, Soul Pattinson Colourfree Childrens Paracetamol, Pharmacist Childrens Paracetamol Colourfree 1-5 Years, Paracetamol Ivax, Acetaminophen Children'S Strength Rapid Tabs, Herron Paracetamol, Novo-Gesic, Paracetamol Biogaran, Ofirmev, Farmland Paracetamol, Mapap Rapid Tabs, Chemworld Colourfree Childrens Paracetamol Junior 1-5 Years, Acetaminophen-Odan, Pharmacy Health Paracetamol Colour Free Infants And Childrens Drops 1 Month-4 Years, Chem Mart Chemadol Colourfree Childrens 1-5 Years, Nyal Paracetamol, Fawns & Mcallan Paracetamol, Cetafen, Aspirin Free, Disprol Soluble Paracetamol, Tylenol Gotabs, Panamax, Panadol Gel Tabs, Febridol Clear Effervescent, Tylenol Infant'S Drops, Apra, Paracetamol Ratiopharm, Paraspen Drops, Guardian Childrens Paracetamol, Chem Mart Chemadol Colourfree, Child Non-Aspirin, Genapap, Tylenol Geltab Extra Strength, Soul Pattinson Paracetamol Clear Effervescent, Elixsure Fever/Pain, Calpol Six Plus, Panadol, Triaminic Infant Drops Reformulated Nov 2010, Paracetamol Zydus, Amcal Paracetamol Pain Relief, Panadol Extend, Mapap Meltaway, Alsiphene Forte, Extra Strength Acetaminophencaps, Calpol Infant, Panadol Actifast, Dymadon, Herron Paracetamol Handy Pack, Dymadon Adult, Icn Paracetamol, Dolotec, Terry White Chemists Paracetamol Colourfree Children 5-12 Years, Mapap Rapid Release Gelcaps, Tylenol Sore Throat, Calpol Fastmelts, Dymadon 1 Month To 2 Years Colour Free, Tylenol 8 Hour Extended Relief, Savings, Acetaminophen Extra Strength Gelcaps, Cipla Genpharm Paracetamol, Tempra Quicklets, Herron Gold Paracetamol Tabsules, Paracetamol Winthrop, Signature Range Paracetamol, Lemsip Pharmacy Non-Decongestant Formula, Biochemie Paracetamol, Chemworld Paracetamol, Coles Paracetamol, Soul Pattinson Colour Free Paracetamol 1-5 Years, Rp Scherer Paracetamol, Tylenol Arthritis Extended Release, Dolko, Arthritis Pain Relief, Paracetamol Soluble, Childrens Feverhalt, A-Pak Laboratories Paediatric Analgesic Paracetamol, Paracetamol Ranbaxy, Lemsip Childrens Cold & Flu, Q-Pap Extra Strength, Bydol, Amcal Paracetamol Infant Drops 1 Month To 2 Years, Apap 500 Adult Liquid, Acetaminophen Quickmelt, Fortolin, Pharmacy Health Colour Free Childrens Paracetamol, Pharmacy Health Paracetamol, St. Joseph Aspirin-Free, Panadol Childrens, Junior Strength Tylenol Chewable, Soul Pattinson Childrens Paracetamol Elixir, Pharmaction Paracetamol, Chemworld Colourfree Childrens Paracetamol Double Strength 5-12 Years, Infadrops, Paracetamol Almus, No Frills Paracetamol, Accidental First Aid Supplies Paracetamol, Chemists Own Chiildrens Paracetamol 5-12 Years, Tantaphen Acetaminophen, Mandanol 6+, Apo-Acetaminophen, Tylenol Extra Strength Ez, Tycolene, Counteract Kids Acetaminophen, Tylenol Pbs, Amcal Childrens Paracetamol 5-12 Years, Anacin-3 Maximum Strength, Paineze Paracetamol, Triaminic Fever & Pain, Mapap Junior Strength, Dymadon P, Panadol Soluble, Medinol Over 6, Acetaminophen Arthritis Pain, Acetaminophen Rapid Release Gelcap, Capital Chemist Paracetamol, Pharmacist Paracetamol, Painaid Free Acetaminophen, Parmol, Api Healthcare Paracetamol, Infants' Acetaminophen, Children'S Tempra, Dymadon 1-4 Years, Acetadrink, Alpha First Aid Supplies Paracetamol, Mid West Products Numol Paracetamol, Acetaminophen Geltabs, Vitapap, Dymadon 5 Years Plus, Children'S Acetaminophen Double Strength, Mapap Infant Drops, Infants Tylenol Concentrated Drops, Feverall, Acetaminophen 8-Hr Relief, Paralyoc, Mandanol, Chemplus Paracetamol, Bristol Pharma Paracetamol, Your Pharmacy Paracetamol, Western Classics Acetaminophen For Child, Tylenol Arthritis Caplet, Multi-Gesic, Childrens Paracetamol Junior, Comtrex Sore Throat Relief, Double Strength Children Tempra, Terry White Chemists Colour Free Paracetamol Infant Drops, T-Painol, Little Fevers, Flu Strength Hot Lemon Powders, Tempra First Double Strength, Lloydspharmacy Paracetamol Six Plus, Panamol, Acetaminophen Caplets, Redutemp, Panadol Mini Caps, Country Chemists Paracetamol, Pharmacy Health Own Name Paracetamol For Children, Accidental Rapatabs, Numark Paracetamol, Guardian Childrens Paracetamol 5-12 Years, Your Pharmacy Colourfree Paracetamol Age 1 Month To 2 Years, Cephanol Caplet, Tempol, Acetaminophen Comprime A Croquer, Blooms The Chemist Paracetamol, Genebs, Childrens Panadol 1 - 5 Years, Tactinal, Chem Mart Chemadol Children 1 To 5 Years, Guardian Paracetamol Extra Plus, Artritol Plus Fort, Efferalgan Pediatrique, Children'S Acetaminophen, Panadol Colourfree Drops, Dolono Infant, Paracetamol Rpg, Dolitabs, Paldesic, Novo-Gesic Forte, Gold Cross Paracetamol, Ed-Apap, Infant Pain Reliever, Dafalgan, Mapap Arthritis Pain, Chemists Own Paracetamol Pain & Fever 1 Month To 2 Years, Childrens Panadol 1 - 5 Years Colourfree, Farmland Paracetamol Dc Grade, Dymadon Paediatric Sugar Free, Pharmacist Childrens Parcetamol Colourfree 5-12 Years, Alphapharm Paracetamol, Pain Reliever, Healthsense Pain Relief Drops Children 1 Month To 2 Years, Taminol, Amadol Paracetamol, Extra Strength Acetaminophen Caplet, Promax, Bi-Lo Paracetamol, Pharbetol, Pediacare Infant Fever Reducer, Dakota Paracetamol, Amcal Paracetamol Tabsules, Panamax 240, Exaphen Forte, Panadol Gel Caps, Silapap Infants, Extra Strength Acetaminophen Easy To Swallow, Black And Gold Paracetamol, Amcal Childrens Paracetamol 1-5 Years, Pharmacist Formula Infants, Hedex, Claradol, Fennings Childrens Cooling, Your Pharmacy Childrens Paracetamol Colourfree 5-12 Years, Miradol, Tylenol, Silapap, Tylenol Caplet, Doliprane Sans Sucre, Pms-Acetaminophen, Pharmacist Childrens Paracetamol Colourfree 5-12 Years, Lemsip Cold And Flu Liquid Capsule, Tylenol Extended Release, Medinol Paediatric, Pharmacist Advice Paracetamol, Chemists Own Childrens Paracetamol 1-5 Years, Robigesic, Liquiprin, Atasol Forte, Duatrol Sr, Chemists Own Paracetamol Capseals, Doliprane Adultes, Pain Clear Paracetamol, Febridol Syrup For Children, Galpamol, Paracetamol Sandoz, Paracetamol Eg, Children'S Tylenol Acetaminophen, Tylenol Extra Strength, Paracetamol Qualimed, Anacin Af, Chemists Own Paracetamol Pain & Fever 1 To 5 Years, Arthritis Pain Extended Release, Dolono, Pacimol Caplets

What is this medicine?

Tylenol (a set a MEE noe fen) is a pain reliever. It is used to treat mild pain and fever.

What should I tell my health care provider before I take this medicine?

They need to know if you have any of these conditions:
  • if you frequently drink alcohol containing drinks
  • liver disease
  • an unusual or allergic reaction to acetaminophen, other medicines, foods, dyes or preservatives
  • pregnant or trying to get pregnant
  • breast-feeding

How should I use this medicine?

This medicine is for rectal use only. Do not take by mouth. Wash your hands before and after use. Take off the foil wrapping. Wet the tip of the suppository with cold tap water to make it easier to use. Lie on your side with your lower leg straightened out and your upper leg bent forward toward your stomach. Lift upper buttock to expose the rectal area. Apply gentle pressure to insert the suppository completely into the rectum, pointed end first. Hold buttocks together for a few seconds. Remain lying down for about 15 minutes to avoid having the suppository come out. Do not use more often than directed.

Talk to your pediatrician regarding the use of this medicine in children. While this drug may be prescribed for children as young as 3 months of age for selected conditions, precautions do apply.

What if I miss a dose?

If you miss a dose, take it as soon as you can. If it is almost time for your next dose, take only that dose. Do not take double or extra doses.

What may interact with this medicine?

  • alcohol
  • imatinib
  • isoniazid
  • other medicines with acetaminophen

What should I watch for while using this medicine?

Tell your doctor or health care professional if the pain lasts more than 10 days (5 days for children), if it gets worse, or if there is a new or different kind of pain. Also, check with your doctor if a fever lasts for more than 3 days.

Do not take acetaminophen (Tylenol) or other medicines that contain acetaminophen with this medicine. Too much acetaminophen can be very dangerous and cause an overdose. Always read labels carefully.

Report any possible overdose to your doctor right away, even if there are no symptoms. The effects of extra doses may not be seen for many days.

What side effects may I notice from receiving this medicine?

Side effects that you should report to your doctor or health care professional as soon as possible:
  • allergic reactions like skin rash, itching or hives, swelling of the face, lips, or tongue
  • breathing problems
  • fever or sore throat
  • redness, blistering, peeling or loosening of the skin, including inside the mouth
  • trouble passing urine or change in the amount of urine
  • unusual bleeding or bruising
  • unusually weak or tired
  • yellowing of the eyes or skin

Side effects that usually do not require medical attention (report to your doctor or health care professional if they continue or are bothersome):

  • headache
  • nausea, stomach upset

Where should I keep my medicine?

Keep out of reach of children.

Store at room temperature below 27 degrees C (80 degrees F). Protect from moisture and heat. Throw away any unused medicine after the expiration date.

Remember, keep this and all other medicines out of the reach of children, never share your medicines with others, and use this medication only for the indication prescribed.


All visitors to AARP.org should seek expert medical care and consult their own physicians for any specific health issues. Read this disclaimer in its entirety.
Content
licensed
from:
Note: This information is not intended to cover all possible uses, precautions, interactions, or adverse effects for this drug. If you have question about the drug(s) you are taking, check with your health care professional.
 
health
TOOLS
Symptom Search
Enter your symptoms in our Symptom Checker to find out possible causes of your symptoms. Go.
Drug Interaction Checker
Enter any list of prescription drugs and see how they interact with each other and with other substances. Go.
Pill Identifier
Enter its color and shape information, and this tool helps you identify it. Go.

 

 

Discounts & Benefits

From companies that meet the high standards of service and quality set by AARP.

Member Benefit AARP Regal 2

Members pay $8 for Regal ePremiere tickets purchased online. Conditions apply.

Woman holding smartphone in city, Google map tool

Members can find discounts on the go via the AARP® Member Advantages Offer Finder mobile app.

AARP Real Pad Tablet

Go Digital with RealPad. Connect, play and share plus free 24/7 live customer support.

Member Benefits

Join or renew today! AARP members receive exclusive member benefits & affect social change.

AARP FIGHTS FOR YOU
ADVOCACY & PROGRAMS

African American, Asian Community Page

AARP In Your Corner

Visit Black Community, Español  and Asian Community pages.

AARP Drivers Safety logo

Driver Safety Program

Register at a location near you to keep your driving skills sharp. 

Create the Good

Create The Good 

Find opportunities to volunteer in your neighborhood. 

AARP Drive to End Hunger Logo

Drive to End Hunger

NASCAR champ Jeff Gordon teams up with AARP Foundation.